# SDR TRAX200800183

- Difficulty date: February 2, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 13,853 hours, 10,142 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STA 280 BULKHEAD WEB CORRODED AT CROSSBEAM.   REPAIRED IAW IAE REO 670-53-11-052.
